Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV+ Tri-Athlete and Nitric Oxide
Jan 26, 2012

I have been supplementing Nitric Oxide recently and made sure to consult with my pharmacist and doctor. I also did research on my own, and found no interactions wih HAART. Being that NO is a vasodialator I have noticed my capaticity and endurance have strengthened. Let me know your thoughts or concerns regarding this but my last numbers after being on NO for a month remain stable.

Thanks Nelson

Response from Mr. Vergel

The main concern about NO products that I have is the risk of increasing blood pressure and heart rate too hig, and disruptions in sleep if you take them after 3 pm. But if you do not feel out of breath and can ensure that your blood pressure is OK, then good for you. Also, many of them have creatine, so make sure your doctor knows that in case that he sees an increase in creatinine blood levels.

NO products can give you a lot of energy and probably more strength through a work out. Unfortunately we usually do not know what the true ingredients are since the FDA does not regulate nutritional supplements, so there is always a risk when we take anything over-the-counter.

Nelson



Previous
Exercise and intentional weight-loss
Next
Alcohol and HIV medication

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement